# SDR 9707219905

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Dirty
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND UPPER LEFT SIDE OF CATWALK EMERGENCY LIGHT INOPERATIVE.  CLEANED BULB CONTACTS AND TIGHTENED TERMINALS AT SOCKET AND TERMINAL STRIP, OPERATIONAL CHECK NORMAL.
